Alert archive / Delaware / Areal Flood Warnings in 2018

Areal Flood Warning 95, NWS Philadelphia/Mount Holly

November 9, 2018Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this areal flood warning at Nov 9, 2018, 5:46 PM EST for Sussex County, Delaware. It was in force for 69 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 9, 2018, 5:46 PM EST (22:46 UTC)
Expired
Nov 9, 2018, 6:55 PM EST
In force
69 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Sussex County, DE

The radar

The Dover AFB radar (KDOX), 40 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 10.8 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2018-11-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2018-11-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1073 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
372 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

448 
WGUS41 KPHI 092246
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
546 PM EST FRI NOV 9 2018

DEC005-100245-
/O.NEW.KPHI.FA.W.0095.181109T2246Z-181110T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sussex DE-
546 PM EST FRI NOV 9 2018

The National Weather Service in Mount Holly NJ has issued a

* Flood Warning for...
  Southeastern Sussex County in southern Delaware...

* Until 945 PM EST.

* At 546 PM EST, Doppler radar indicated heavy rain that will cause 
  flooding. Between one and two inches of rain have already fallen.

* Some locations that could experience flooding include...
  Lewes, Selbyville, Dagsboro, Millville, Henlopen Acres, Long Neck,
  Ocean View, Frankford, South Bethany and Dewey Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, farmland, and other low lying spots.

Please report flooding to your local law enforcement agency when you
can do so safely.

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 3845 7527 3881 7519 3879 7506 3854 7504
      3846 7504 3845 7505

$$

MPS
1 follow-up statement
506 
WGUS81 KPHI 092355
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
655 PM EST FRI NOV 9 2018

DEC005-100004-
/O.CAN.KPHI.FA.W.0095.000000T0000Z-181110T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sussex DE-
655 PM EST FRI NOV 9 2018

...THE FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN SUSSEX
COUNTY...

The heavy rain has ended, and flooding is no longer expected to pose
a threat.

LAT...LON 3845 7527 3881 7519 3879 7506 3854 7504
      3846 7504 3845 7505

$$

MPS

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Nov 9, 5:21 PM EST, 25 minutes earlier.

Area forecast discussion, Nov 9, 5:21 PM EST, 25 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
521 PM EST Fri Nov 9 2018

.SYNOPSIS...
Low pressure will pass quickly along the coast through the
evening hours as a cold front pushes through the region tonight.
High pressure will build in from the west and prevail through
Monday. A low pressure system will move northward along the
eastern seaboard Monday night through Tuesday. High pressure
then returns through the end of next week.
&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
5 PM Update...Coastal Flood Advisory has been allowed to expire
at this time. Also, embedded line of heavier rain has just
passed through eastern PA into NJ which is a little quicker than
forecast though some additional periods of heavier rain may
occur into this evening.

Previous Discussion...A potent upper-level trough (closed low)
will shift eastward across the Great Lakes region through
tonight. This drives surface low pressure north of the Great
Lakes by late tonight, while a secondary surface low near
Delmarva shifts north- northeastward tonight. Meanwhile, surface
high pressure will migrate into the Canadian Maritimes and the
cold air damming into the Mid-Atlantic will weaken into this
evening.

As the above features move east and northeastward, large scale
ascent will peak across our area through this evening. The
combination of a low-level jet increasing to 50 knots will continue
to result in strong low-level warm air advection and isentropic
lift. This will also bring in some warming at the surface into this
evening across Delmarva and eastern New Jersey with areas farther
inland cooler due to the cold air damming holding on longer
(enhanced some by the ongoing rain). A cold rain falling this
afternoon in the Poconos with some areas still in the 30s. Some of
the rain will be heavy at times through the early to mid evening
hours, and this could result in local flooding. The more widespread
heaviest rainfall amounts should be across the northern areas and
with some rivers running higher there, the Flood Watch will continue
as is for now.

Some instability is forecast to overspread parts of Delmarva
northeastward (mainly east of I-95) ahead of the secondary surface
low. The forecast soundings overall have elevated instability less
than 500 J/KG, and it may not be enough for lightning production.
Given the forcing though, some embedded convective elements could
produce a few lightning strikes through about the early evening.
Some of the hi-res guidance continues to indicate a more convective
look during the passage of the surface low mainly south and east of
Philadelphia. Given the expectation of a more stable layer near the
surface remaining and poor lapse rates, the risk of a locally strong
convective wind gust looks rather low. We will continue to mention
the chance of a thunderstorm though south and east of Philadelphia
for a time this evening.

Once the surface low shifts northeast of our region and a cold front
sweeps through, winds will shift to the west-northwest and increase
especially toward daybreak. The cold air advection increases mainly
after 06z from west to east. Some decrease in the clouds are
expected for much of the area overnight. Temperatures are a blend of
continuity and multi-model guidance.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
A cold and windy day is expected Saturday.

A potent closed low is forecast to track north of our region during
Saturday, however we will be on the southern side of this large
trough. Very strong short wave energy and wind field will accompany
this closed low, however the flow is progressive enough where it
starts to lift away from our area late in the day. While quite a bit
of low-level drying is forecast to overspread the area from west to
east, the forecast soundings are hinting at stratocumulus
development for a time within the cyclonic flow. We will continue
with lots of sunshine through the day, however it is possible more
clouds occur for a time than what is currently indicated. It is
possible that flurries or a snow shower makes it into the Poconos
before enough drying and subsidence sets in.

The combination of cold air advection, strong flow, a tight pressure
gradient and steepening low-level lapse rates will result in a windy
day. The forecast soundings continue to show deep enough mixing to
obtain gusts to 35 knots at the surface. As a result, the wind and
wind gusts were increased some. The winds should start to diminish
closer to the evening as the cold air advection weakens and high
pressure starts to edge closer. High temperatures are mostly a
continuity/MOS blend, with values in the 40s (30s in the Poconos).
Factoring in the winds will result in wind chills in the 20s and 30s
across the entire region.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Summary: Tranquil weather is expected Sunday and Monday before the
next big system moves up the coast Monday night through Tuesday.
Quiet weather is expected again through the end of the week in the
wake of Tuesday's system.

Saturday night through Monday...Winds will be subsiding by Saturday
evening across our area and will continue that trend through the
overnight as high pressure continues building in from the west.
Otherwise, much cooler and drier Continental Polar air will be in
place across the area with high pressure centered across the Mid-
Atlantic through early Monday. Saturday night will likely be the
coldest so far this season with lows likely at or below freezing
across our entire area. High temperatures will be about 10-15
degrees below normal Sunday, but will rebound slightly on Monday as
the high pressure shifts offshore and southerly flow returns. Clouds
will begin moving in from the south and west on Monday ahead
Tuesday's system, otherwise mostly clear skies are expected.

Monday night through Tuesday night...Low pressure will move quickly
northward from the Gulf Coast toward the Mid-Atlantic Coast in
response to an upper trough surging south across the northern tier
and Great Lakes regions by early Tuesday. Medium range guidance
varies on the exact track of this low, however timing seems to be in
fairly good agreement given how far out it is. Most of the rain
looks to fall between Monday night and Tuesday afternoon with
showers possibly lingering into the evening. 12z ECMWF is slower
than the 12z GFS; the slower solution would result in higher
rainfall amounts and showers lasting into Tuesday night. As of now,
it appears about 1-2 inches of rainfall will be possible during this
system for some areas, but exact placement is still uncertain at
this time. Colder air will be in place as this system impacts the
region. There will be a chance for a wintery mix of precip in the
higher elevations, mostly north and west of the fall line (including
the Lehigh Valley, southern Poconos, and NW NJ). Thinking as of now
that a mix a rain and snow would be most probable around the onset
of the precip as well as when the precip is ending and colder air
begins filtering in. Again, the extent of any potential frozen
precip will be highly dependent on the exact track of the low, which
is still uncertain at this time. Regardless, temperatures will
likely be too warm for any accumulations during this time.

Wednesday through Friday...Upper trough moves out as westerly flow
sets up across the region. High pressure will build in from the west
and prevail through the end of the week with dry and mostly clear
conditions expected. Wednesday will be seasonably cold with high
temperatures in the 30s for many and struggling to climb into the
low 40s south of I-95. Lows Wednesday night will once again fall
into the 20s for most locations across the area. Temperatures will
rebound slowly through the end of the week as high pressure weakens
and low level flow slowly turns southerly.

&&

.AVIATION /22Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Rest of this afternoon...MVFR/IFR conditions with widespread rain.
East or northeast winds 6-12 knots. Some gusts to around 20 knots
mostly at ACY. A southeasterly low-level jet near 2000 feet of 40-50
knots by late day, therefore low-level wind shear is included for
PHL/PNE/TTN south and east.

Tonight...MVFR/IFR conditions due to rain (some heavy) and low
clouds, then conditions should quickly improve to VFR after 06z.
A thunderstorm is possible early this evening south and east of PHL.
Shifting winds from easterly to north and then west-northwest in the
wake of a cold front, with some local gustiness developing
mainly toward daybreak.

Saturday...VFR. West-northwest winds 15-20 knots with gusts up to 35
knots.

OUTLOOK...
Saturday night...VFR with diminishing northwest winds.

Sunday and Monday...VFR conditions expected with mostly light (less
than 10 KT) winds. West wind on Sunday becoming south on Monday.

Monday night...VFR conditions early becoming MVFR/IFR late with
increasing northeast winds and rain developing. Rain may mix with
snow at KABE and KRDG.

Tuesday...MVFR or IFR conditions with both low ceilings and
visibility restrictions in rain. Northeast winds shifting to
northwest and becoming gusty Tuesday night.

Wednesday...Mostly VFR conditions with northwest winds gusting to
25 kt.

&&

.MARINE...
Low pressure will move across the area this evening with strong
flow ahead of it. East to southeast winds will increase some
ahead of it, and could reach gale force for a short time early
this evening across the northern New Jersey waters. Given that
this would be short in duration, kept a strong Small Craft
Advisory here and elsewhere through tonight. West-northwest flow
and cold air advection will promote deeper mixing Saturday with
gale force gusts expected. As a result a Gale Warning remains
in effect for Saturday for all zones.

OUTLOOK...
Saturday night...Winds should diminish through the evening
hours, though SCA conditions may linger for most of the night,
especially for seas on the coastal waters.

Sunday and Monday...Winds and seas are likely to stay below SCA
criteria.

Tuesday...Gale force gusts may once again develop, although the
exact timing may be later Tuesday night.

Wednesday...Gale conditions may persist in gusty northwest winds.

&&

.HYDROLOGY...
Areas of heavy rain will persist through early to mid evening.
While the system responsible for the rain is progressive, it
will carry some convective contribution and while the heaviest
rain won't last long it will be heavy for a time.

0.75 to 1.5 inches of rain is forecast, with the heaviest falling
across northern NJ and portions of eastern PA where up to 2 inches
is possible. With all the rain the area has received as of late,
flash flood guidance is low. If you live near a fast responding
creek known for it's flooding, be advised that water levels could
exceed bankful Friday night. Low-lying and poor drainage flooding
are also likely especially where fallen leaves clog storm drains.

The Raritan and Passaic mainstems will see rises, in some cases to
bankful or even exceeding bankfull. Currently, the Pine Brook
forecast point on the Passaic River is forecast to rise above flood
stage on Saturday. A Flood Watch remains in effect tonight for
northern NJ.

&&

.TIDES/COASTAL FLOODING...
Minor tidal flooding is occurring along portions of the tidal
Delaware River. High tide has passed or is occurring now so
water levels should fall below minor flood by late this
afternoon.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Freeze Warning from 1 AM to 9 AM EST Sunday for PAZ070-071.
NJ...Flood Watch through late tonight for NJZ001-007>010-012>015.
     Freeze Warning from 1 AM to 9 AM EST Sunday for NJZ016>018-
     022>025.
DE...None.
MD...Freeze Warning from 1 AM to 9 AM EST Sunday for MDZ008-012-015-
     019-020.
MARINE...Small Craft Advisory until 6 AM EST Saturday for ANZ450>455.
     Gale Warning from 6 AM to 6 PM EST Saturday for ANZ430-431-
     450>455.
     Small Craft Advisory until 9 PM EST this evening for ANZ430-
     431.

&&

Synopsis...Staarmann
Near Term...Fitzsimmons/Gorse
Short Term...Gorse
Long Term...AMC/Staarmann
Aviation...AMC/Gorse
Marine...AMC/Gorse
Hydrology...
Tides/Coastal Flooding...
Hazardous weather outlook, Nov 9, 5:12 PM EST, 34 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
512 PM EST Fri Nov 9 2018

DEZ001>004-NJZ019>021-026-027-PAZ054-055-060>062-101>106-102215-
New Castle-Kent-Inland Sussex-Delaware Beaches-
Northwestern Burlington-Ocean-Cumberland-Coastal Ocean-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
512 PM EST Fri Nov 9 2018

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, southern New Jersey, east central
Pennsylvania, northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

A period of heavy rain could lead to localized flooding this
afternoon and evening, especially in eastern Pennsylvania.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

For areas that have not yet seen a killing freeze, the first one of
the season could come Saturday night.

Heavy rain and flooding are possible again on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MDZ008-012-015-019-020-NJZ016>018-022>025-PAZ070-071-102215-
Cecil-Kent MD-Queen Annes-Talbot-Caroline-Salem-Gloucester-Camden-
Atlantic-Cape May-Atlantic Coastal Cape May-Coastal Atlantic-
Delaware-Philadelphia-
512 PM EST Fri Nov 9 2018

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY...

This Hazardous Weather Outlook is for northeast Maryland, southern
New Jersey and southeast Pennsylvania.

.DAY ONE...Tonight.

A period of heavy rain could lead to localized flooding this
afternoon and evening, especially in eastern Pennsylvania.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

For areas that have not yet seen a killing freeze, the first one of
the season will likely come Saturday night.

Heavy rain and flooding are possible again on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NJZ001-007>010-012>015-102215-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Eastern Monmouth-Mercer-
512 PM EST Fri Nov 9 2018

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey and northwest New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Heavy rain and flooding are possible again on Tuesday

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ430-431-450>455-102215-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
512 PM EST Fri Nov 9 2018

...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM EST SATURDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

Gale force winds are also possible Tuesday into Wednesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Nov 9, 3:56 PM EST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
356 PM EST FRI NOV 09 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLOOD            BROOKLAWN               39.88N  75.12W
11/09/2018                   CAMDEN             NJ   DEPT OF HIGHWAYS

            US-130 BETWEEN CR-551/NEW BROADWAY AND RT-47/BROOKLAWN
            CIRCLE CLOSED DUE TO FLOODING.

&&

EVENT NUMBER PHI1801845

MPS
Local storm report, Nov 9, 4:00 PM EST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
400 PM EST FRI NOV 09 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     FLOOD            ODESSA                  39.46N  75.66W
11/09/2018                   NEW CASTLE         DE   DEPT OF HIGHWAYS

            OLD STATE ROAD IS CLOSED BETWEEN CORBITT AND MAIN
            STREET DUE TO FLOODING.

&&

EVENT NUMBER PHI1801846

MPS
Local storm report, Nov 9, 5:11 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
511 PM EST FRI NOV 09 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     FLOOD            WESTVILLE               39.87N  75.13W
11/09/2018                   GLOUCESTER         NJ   DEPT OF HIGHWAYS

            FLOODING ON NJ-47 IN BOTH DIRECTIONS APPROACHING
            US-130. ONE LANE CLOSED.

&&

EVENT NUMBER PHI1801847

MPS
Local storm report, Nov 9, 5:25 PM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
525 PM EST FRI NOV 09 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     FLOOD            PHILADELPHIA            40.01N  75.13W
11/09/2018                   PHILADELPHIA       PA   DEPT OF HIGHWAYS

            FLOODING ON I-76 WESTBOUND BETWEEN EXIT 341: MONTGOMERY
            DR/WEST ROVER DR AND EXIT 340B: US 1 NORTH-ROOSEVELT
            BLVD. THERE IS A TRAFFIC DISRUPTION.

&&

EVENT NUMBER PHI1801848

MPS
Local storm report, Nov 9, 5:29 PM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
529 PM EST FRI NOV 09 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     FLOOD            PHILADELPHIA            40.01N  75.13W
11/09/2018                   PHILADELPHIA       PA   DEPT OF HIGHWAYS

            FLOODING ON I-76 WESTBOUND BETWEEN EXIT 346A: SOUTH
            STREET AND EXIT 344: I-676-US30 EAST - CENTRAL PHIL.
            THERE IS A TRAFFIC DISRUPTION.

0514 PM     FLOOD            PHILADELPHIA            40.01N  75.13W
11/09/2018                   PHILADELPHIA       PA   DEPT OF HIGHWAYS

            FLOODING ON I-76 WESTBOUND BETWEEN THE BEGINNING OF
            I-76 AND EXIT 346B: UNIVERSITY AVE. THERE IS A TRAFFIC
            DISRUPTION.

&&

EVENT NUMBER PHI1801849
EVENT NUMBER PHI1801850

MPS
Local storm report, Nov 9, 5:32 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
532 PM EST FRI NOV 09 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     FLOOD            ODESSA                  39.46N  75.66W
11/09/2018                   NEW CASTLE         DE   DEPT OF HIGHWAYS

            OLD STATE ROAD IS CLOSED BETWEEN CORBITT AND MAIN
            STREET DUE TO FLOODING.

0330 PM     FLOOD            BROOKLAWN               39.88N  75.12W
11/09/2018                   CAMDEN             NJ   DEPT OF HIGHWAYS

            US-130 BETWEEN CR-551/NEW BROADWAY AND RT-47/BROOKLAWN
            CIRCLE CLOSED DUE TO FLOODING.

0458 PM     FLOOD            PHILADELPHIA            40.01N  75.13W
11/09/2018                   PHILADELPHIA       PA   DEPT OF HIGHWAYS

            FLOODING ON I-76 WESTBOUND BETWEEN EXIT 346A: SOUTH
            STREET AND EXIT 344: I-676-US30 EAST - CENTRAL PHIL.
            THERE IS A TRAFFIC DISRUPTION.

0459 PM     FLOOD            WESTVILLE               39.87N  75.13W
11/09/2018                   GLOUCESTER         NJ   DEPT OF HIGHWAYS

            FLOODING ON NJ-47 IN BOTH DIRECTIONS APPROACHING
            US-130. ONE LANE CLOSED.

0514 PM     FLOOD            PHILADELPHIA            40.01N  75.13W
11/09/2018                   PHILADELPHIA       PA   DEPT OF HIGHWAYS

            FLOODING ON I-76 WESTBOUND BETWEEN THE BEGINNING OF
            I-76 AND EXIT 346B: UNIVERSITY AVE. THERE IS A TRAFFIC
            DISRUPTION.

0515 PM     FLOOD            PHILADELPHIA            40.01N  75.13W
11/09/2018                   PHILADELPHIA       PA   DEPT OF HIGHWAYS

            FLOODING ON I-76 WESTBOUND BETWEEN EXIT 341: MONTGOMERY
            DR/WEST ROVER DR AND EXIT 340B: US 1 NORTH-ROOSEVELT
            BLVD. THERE IS A TRAFFIC DISRUPTION.

&&

EVENT NUMBER PHI1801846 PHI1801845 PHI1801849 PHI1801847 PHI1801850
PHI1801848

MPS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 9, 3:23 AM ESTCoastal Flood AdvisoryPHIKent, New Castle, Sussex11 hr
Nov 9, 4:54 PM ESTAreal Flood AdvisoryPHISussex112 min

Nearby

Areal Flood Warnings in Delaware, 2018Every areal flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.